# SDR IPXA09557285

- Difficulty date: August 31, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 17,581 hours, 11,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CORROSION ON FLOOR SUPPORT, BS 1020, RBL 3 TO RBL 22, WL 208.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT PER DWG 1144N5005-2 AND SRM 51-40-02-0G.
